MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-3200-0021 synergy console was involved in a case when the drape was burnt.No additional information available - unsure of other equipment, everything was re-processed and put back into circulation.Additional information: during a shoulder repair the light switch auto was switched to on and the camera was sitting on a mayo stand prior to the case.The drape on the stand heated up and a burn was visible.The camera head involved was an ar-3210-0031.There was no patient injury.The equipment was traded out and replaced then the case was completed successfully with no further issues.

Brand Name
4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13620585
Report Number1220246-2022-04520
Device Sequence Number19356899
Product Code GCJ
UDI-Device Identifier00888867279315
UDI-Public00888867279315
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Device Catalogue NumberAR-3210-0031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Initial Report FDA Received Date02/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown